advertisement
Question
Posted by: clark9 | 2007/05/15

freaking out

the story: I had protect sex 2 and a half weeks ago, but still took the morning after pill, then a week and half ago, had unprotected sex and took the morning after pill the same day.
i'm also on prenatal tablets from the doctor as i am iron def. the thing is i am 3 days late with my period. i am usually on a fixed 28 day cycle, but last month it was 32 days.
its like i can feel it coming, coz of the numb cramps but nothing is there. do i take a hpt? or wait it out? I am really freaking out.

and please, i came here for guidance.....not for snotty remarks.....

please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are worried, the best way to reassure yourself is to do a pregnancy test. Remember that the morning after pill si not very effective if taken twice in a short time.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: clark9 | 2007/05/16

Afternoon guys

thanks for the response. it really helped, just to report. my monthly's eventually came yesterday so feeling a lot better.
As for Dee. Thanks the advice has been noted.

Reply to clark9
Posted by: Dee | 2007/05/16

This is not a snotty remark, but just the truth- taking the morning after pill like its smarties is going to cause havoc in your system, you need to respect your body. Why dont you use the pill or the injection and then you wont have this problem?

Reply to Dee
Posted by: Zee | 2007/05/15

Yes morning after usual mess up your circles. My circle is 28 days but last month cause i drank the morning after it was 24 days

Morning after can also make your periods to come late.

Reply to Zee
Posted by: Rox | 2007/05/15

Hi there,

The morning after pill can mess up your cycle for a bit after you have taken it. Maybe that is why it is not as per usual? Will leave gynae doc to answer from an expert point of view though. Hope you feel better about it soon.

Reply to Rox

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement